Forum

buzzing/fibrations in foot

Hello all hope all is well. Does anyone know what helps to stop this very annoying buzzing/fibrating foot sensation. I have had it on and off for a while and have no idea how to stop it. Or am I out of luck? I had no pain today for the first time in a long time. So stupidly over done it with the housework by clearing every room. Now suffering for it (silly me) Feel like someone is stabbing my leg with a needle and now this very annoying and rather inconvenient buzzing. I have one more room to do and this has just stopped me (darn it so close to the end of housework) any advice would be great. I am on gabapentin have been for a while. Wondering if its worth asking neuro to up the dose. Thank you very much xxxx

hi miss sunshine

have you been offered amitriptyline?

i think that’s the one that eases the buzzing.

stop being over zealous with the house work.

it just carries on growing whether you do it or not.

you know yourself that it is your body telling you to rest.

carole x

Hi Carole, I was amitriptyline before and found it didn’t do anything for me, but I didnt have the buzzing then so may be worth having a chat with doctor/neuro about it so thanks for the heads up. Its hard as I have never been one to stop I like being on the go. But I finally did rest after feeling rather poorly for the past month so had let the mess pile up. But with 3 children it has been quite hard. Just learning to juggle school runs, home life and work. But I am getting there and glad I have a supportive family. How are you hope you are well. Xxxx

hi miss sunshine

i’m not so bad thank you.

aw i’m a tad envious of you having a young family, my two are 26 and 27 now.

still wonderful but the cuteness has gone (need a kitten!)

make sure that you are getting good cuddle time with your children.

carole x

I have just been diagnosed with MS on Christmas Eve ( merry Xmas Ed) I feel a bit angry that it’s taken this long. Miss sunshine talked about buzzing in her foot, that started 10 years ago for me and was told it was neuropathy .

the buzzing is now in my whole left side and part of my right side too. I am now registered blind, can hardly walk and haven’t had a good nights sleep in years. I am on 72 tablets a day plus my insulin and every time I’ve mentioned the buzzing and pain getting worse he said there was nothing more he could do because I, on the maximum dose of my tablets which include gabapentin and amitryptiline , he wouldn’t even refer me to the neurologist. When my sight started going I was sent to the eye hospital and she referred me to neuro because of how much worse things had got.

i am now laid up with a broken leg which happened when I had one of my many falls , they couldn’t fit a cast because of my already poor mobility and it would have been a full leg cast. So , blind,pain,sleeplessness,buzzing,numbness,broken leg,deaf on left side and now Ms, please tell me things can’t get any worse.